Currently there are "8 comments" on this Question:

  1. Naomi says:

    Standard Tylenol is a proprietary (brand) name for acetaminophen (USA) or paracetamol as it's known in the rest of the world. There's no Aspirin at all in there .

  2. Harriett says:

    Of course, quiet is best but if you cant do that:Excedrin Migraine.If you cant get that, try a combination of other drugs you have in the house; two asprin plus two advil.Drink plenty of water. Sometimes migraines are brought on by dehydration.Rid your body of toxins; I know this sounds weird, but take a laxitive. My migraines sometimes come when Im constipated. In a dark room, do the following: Go to your bedroom, turn off all lights and close the drapes. Lie on your back, massage your scalp, forehead, cheeks. Now, with both hands, place your index and middle fingers above your nose and between your eyes, with quick lateral flicks, pull the fingers outward. (10 times) Now, do the same thing from the top bridge of your nose, flicking down and outward. Now firmly run your fingers across your face, starting at the inner cheek bones, pulling toward your ears and then down to your jaw. All this helps to drain the sinuses and also releave facial/muscular stress. Now place an ice pack over your eyes, forehead, cheek bones. AND place a very hot, wet towel over the back of your neck and sholders. Lie quietly and imagine the stress leaving your body from your scalp, then your face, your ears, your neck, your sholders, your chest, your back, your torso, your pelvis, your thighs, your knees, your calves, your ankles, your feet, your toes. Just imagine the stress LEAKING out of your body and being absorbed by your mattress. If you can sleep….do so.I hope this works. It often works for me and I get extreme migraine headaches. I feel for you.

  3. Mitsuko says:

    Pain from a sprained foot

  4. Michaela says:

    Answer If you’re talking about the active chemical in them. Then no, they don’t share a common one. Advil contains ibuprofen Tylenol contains acetaminophen Aspirin contains acetylsalicyclic acid. They’re all non-steroidal anti-inflammatory … More:http://wiki.answers.com/Q/Chemical_in_Bayer_asprin

  5. Ligia says:

    Aspirin is an anti-inflammatory and can be hard on the stomach. Tylenol is not an anti-inflammatory and is easier on the stomach. More:http://www.chacha.com/question/what-is-the-difference-between-tylenol-and-asprin

  6. Laureen says:

    Tylenol 500 does not contain aspirin. It is a pain reliever called acetaminophen at a dose of 500mg per pill. More:http://www.chacha.com/question/how-much-asprin-is-in-a-tylenol-500

  7. Debi says:

    No Tylenol does not contain aspirin.

  8. Clarine says:

    Meanwhile, aspirin belongs to the family of salicylates. Tylenol with codeine is a controlled substance that can result in dependence similar to that of morphine. Tell your doctor if you have a history of drug abuse, drink more than three Detail:http://www.ehow.com/facts_5589504_codeine-tylenol-considered-aspirin_.html

Comment on this Article:





Related Posts

Is taking two Tylenol with codeine pills at one time dangerous?

(6 Comments)

Can you take tylenol while on nuvaring?

(8 Comments)

Is it possible that tylenol can make you stain?

(7 Comments)

What can I do besides taking tylenol everyday?

(8 Comments)

Will Tylenol work for back pain?

(8 Comments)

How does tylenol with codine compare to hydrocodone in effectiveness?

(7 Comments)

Is ibuprofen a Tylenol related drug? Or Advil?

(7 Comments)

What happens if you mix Oxycodone and Tylenol?

(7 Comments)

Is it safe to take four Tylenol PM?

(8 Comments)

Can you take Tylenol and Valium with birth control?

(8 Comments)